Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 11, NWS Tulsa, OK

March 6, 20265 counties in Oklahoma

NWS Tulsa, OK issued this tornado warning at Mar 6, 2026, 7:22 PM CST for 5 counties in Oklahoma. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2026, 7:22 PM CST (01:22 UTC)
Expired
Mar 6, 2026, 8:15 PM CST
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 7:23 PM CSTTORNADO3 Nne Beggs, OK*** 2 FATAL, 2 INJ *** An apparent tornado (TDS in the area at the time) resulted in two fatalities and two injuries when it hit a home north-northeast of Beggs.
Mar 6, 8:01 PM CSTTORNADO2 Wnw Oneta, OKTDS from radar and reports of power flashes at 91st S and the Creek Turnpike.
Mar 6, 8:14 PM CSTHAIL 13 E Glenpool, OKReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 6, 2:44 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1928 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
2.6
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

703 
WFUS54 KTSA 070122
TORTSA
OKC037-101-111-143-145-070215-
/O.NEW.KTSA.TO.W.0011.260307T0122Z-260307T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
722 PM CST Fri Mar 6 2026

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  East central Creek County in northeastern Oklahoma...
  Southwestern Wagoner County in northeastern Oklahoma...
  Northeastern Okmulgee County in northeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...

* Until 815 PM CST.

* At 722 PM CST, a confirmed tornado was located 3 miles north of
  Beggs, moving northeast at 35 mph.

  HAZARD...Damaging tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Broken Arrow...                   Liberty...
  Coweta...                         Mounds...
  Stonebluff...                     Hectorville...
  Haskell...                        Leonard...
  Glenpool...                       Bixby...
  Oneta...                          Kiefer...
  Jenks...                          Tulsa...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3592 9612 3608 9573 3587 9560 3582 9565
      3579 9569 3579 9576 3574 9604 3584 9614
TIME...MOT...LOC 0122Z 236DEG 31KT 3579 9606 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
056 
WWUS54 KTSA 070133
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
733 PM CST Fri Mar 6 2026

OKC037-070142-
/O.CAN.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Creek OK-
733 PM CST Fri Mar 6 2026

...THE TORNADO WARNING FOR EAST CENTRAL CREEK COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3586 9603 3594 9603 3608 9573 3587 9560
      3582 9565 3579 9569 3579 9601 3584 9604
      3586 9604
TIME...MOT...LOC 0132Z 225DEG 28KT 3585 9598 

$$

OKC101-111-143-145-070215-
/O.CON.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Wagoner OK-Okmulgee OK-Muskogee OK-Tulsa OK-
733 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
SOUTHWESTERN WAGONER...NORTHEASTERN OKMULGEE...NORTHWESTERN MUSKOGEE
AND SOUTHEASTERN TULSA COUNTIES...

At 732 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Mounds, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Broken Arrow...                   Stonebluff...
Hectorville...                    Haskell...
Leonard...                        Bixby...
Liberty...                        Coweta...
Oneta...                          Glenpool...
Jenks...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3586 9603 3594 9603 3608 9573 3587 9560
      3582 9565 3579 9569 3579 9601 3584 9604
      3586 9604
TIME...MOT...LOC 0132Z 225DEG 28KT 3585 9598 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
965 
WWUS54 KTSA 070145
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
745 PM CST Fri Mar 6 2026

OKC101-111-070154-
/O.CAN.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Okmulgee OK-Muskogee OK-
745 PM CST Fri Mar 6 2026

...THE TORNADO WARNING FOR NORTHEASTERN OKMULGEE AND NORTHWESTERN
MUSKOGEE COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3591 9599 3596 9598 3608 9573 3590 9562
      3587 9576 3586 9589 3587 9595
TIME...MOT...LOC 0144Z 236DEG 31KT 3591 9587 

$$

OKC143-145-070215-
/O.CON.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Wagoner OK-Tulsa OK-
745 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR WEST
CENTRAL WAGONER AND SOUTHEASTERN TULSA COUNTIES...

At 744 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Bixby, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Broken Arrow...                   Stonebluff...
Leonard...                        Bixby...
Coweta...                         Oneta...
Glenpool...                       Jenks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3591 9599 3596 9598 3608 9573 3590 9562
      3587 9576 3586 9589 3587 9595
TIME...MOT...LOC 0144Z 236DEG 31KT 3591 9587 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
763 
WWUS54 KTSA 070152
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
752 PM CST Fri Mar 6 2026

OKC143-145-070215-
/O.CON.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Wagoner OK-Tulsa OK-
752 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR WEST
CENTRAL WAGONER AND SOUTHEASTERN TULSA COUNTIES...

At 752 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Broken Arrow, moving northeast at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Leonard...                        Broken Arrow...
Coweta...                         Oneta...
Bixby...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3593 9588 3600 9590 3608 9573 3594 9564
      3591 9574 3590 9579 3590 9586
TIME...MOT...LOC 0152Z 226DEG 37KT 3597 9578 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
822 
WWUS54 KTSA 070204
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
804 PM CST Fri Mar 6 2026

OKC143-070214-
/O.CAN.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Tulsa OK-
804 PM CST Fri Mar 6 2026

...THE TORNADO WARNING FOR SOUTHEASTERN TULSA COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3607 9576 3608 9573 3600 9568 3597 9576
TIME...MOT...LOC 0204Z 223DEG 32KT 3605 9570 

$$

OKC145-070215-
/O.CON.KTSA.TO.W.0011.000000T0000Z-260307T0215Z/
Wagoner OK-
804 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR WEST
CENTRAL WAGONER COUNTY...

At 804 PM CST, a confirmed tornado was located near Oneta, moving
northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Oneta...                          Broken Arrow...
Coweta...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3607 9576 3608 9573 3600 9568 3597 9576
TIME...MOT...LOC 0204Z 223DEG 32KT 3605 9570 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:39 PM CST, 1 hour 43 minutes earlier. Its key messages:

  • Updated at 1116 AM PM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
539 PM CST Fri Mar 6 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1116 AM PM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Fri Mar 6 2026

Clusters of showers and thunderstorms will affect NE OK sites over
the next few hours with lowered VSBY and lightning along with some
periods of gusty winds possible in the strongest storms. Storms
will then shift into NW AR sites later this evening while a cold
front drops into NE OK toward the midnight hour. Additional
thunderstorm development is expected along the front as it moves
through the region. overnight into tomorrow morning. The front
will also bring a wind shift from southerly to northwesterly
through the rest of the period. Gusts near 20 knots will likely
follow the front through tomorrow morning. CIGs should generally
remain VFR through a lot of the period outside of some MVFR CIGs
possible with some thunderstorms.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  61  38  72 /  60  10   0   0
FSM   58  70  43  74 /  90  60  10   0
MLC   50  66  41  74 /  80  30  10   0
BVO   41  60  33  72 /  60   0   0   0
FYV   50  67  37  73 /  80  50  10   0
BYV   55  65  38  69 /  90  50  10   0
MKO   48  62  37  71 /  80  20  10   0
MIO   45  58  36  68 /  80   0   0   0
F10   46  60  37  71 /  70  10  10   0
HHW   57  68  46  71 /  90  70  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 6:01 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
601 PM CST Fri Mar 6 2026

OKZ054>056-070030-
Osage OK-Nowata OK-Washington OK-
601 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES THROUGH 630 PM CST...

At 600 PM CST, Doppler radar indicated a strong thunderstorm near
Bartlesville Municipal Airport, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
South Coffeyville...              Wann...
Copan...                          Dewey...
Bartlesville Municipal Airport... Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3669 9602 3678 9612 3700 9594 3700 9557
TIME...MOT...LOC 0000Z 221DEG 45KT 3680 9602

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 6:08 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
608 PM CST Fri Mar 6 2026

OKZ064-070045-
Creek OK-
608 PM CST Fri Mar 6 2026

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CREEK COUNTY THROUGH 645
PM CST...

At 608 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Drumright to 2 miles northwest of
Bristow. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mannford...

This includes Interstate 44 between mile markers 192 and 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3613 9633 3590 9620 3583 9646 3602 9654
TIME...MOT...LOC 0008Z 226DEG 26KT 3601 9646 3586 9642

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 6, 6:26 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
626 PM CST Fri Mar 6 2026

OKZ060-064-070100-
Tulsa OK-Creek OK-
626 PM CST Fri Mar 6 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CREEK AND WEST
CENTRAL TULSA COUNTIES THROUGH 700 PM CST...

At 625 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Keystone State Park to 5 miles
northeast of Bristow. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Kellyville...                     Sapulpa...
Kiefer...                         Sand Springs...

This includes Interstate 44 between mile markers 196 and 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3609 9603 3589 9607 3589 9634 3609 9626
TIME...MOT...LOC 0025Z 249DEG 27KT 3609 9626 3590 9634

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 6, 6:47 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
647 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     Tornado          6 NW Tulsa              36.20N 95.99W
03/06/2026                   Tulsa              OK   Official NWS Obs

            TDS from radar.

&&
Local storm report, Mar 6, 6:58 PM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
658 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Tornado          3 E Collinsville        36.37N 95.78W
03/06/2026                   Rogers             OK   Official NWS Obs

            TDS from radar.

&&
Local storm report, Mar 6, 7:07 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
707 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Tornado          6 NNW Castle            35.53N 96.41W
03/06/2026                   Okfuskee           OK   Storm Chaser

            Video on social media from storm chaser.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:01 PM CSTSpecial Weather StatementTSAWashington29 min
Mar 6, 6:03 PM CSTTornado WarningTSAOsage, Tulsa57 min
Mar 6, 6:07 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 6:08 PM CSTSpecial Weather StatementTSACreek37 min
Mar 6, 6:18 PM CSTTornado WarningTSACreek, Okfuskee42 min
Mar 6, 6:26 PM CSTSpecial Weather StatementTSACreek34 min
Mar 6, 6:34 PM CSTTornado Warning Tornado observedTSAOsage, Rogers, Tulsa, Washington43 min
Mar 6, 6:37 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa16 min
Mar 6, 6:53 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee38 min
Mar 6, 7:07 PM CSTTornado WarningTSACraig, Mayes, Rogers38 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTSAOkmulgee18 min
Mar 6, 7:42 PM CSTSevere Thunderstorm WarningTSACraig37 min
Mar 6, 7:55 PM CSTTornado WarningTSAMayes, Rogers, Wagoner50 min
Mar 6, 8:00 PM CSTSpecial Weather StatementTSAOkmulgee30 min
Mar 6, 8:13 PM CSTSpecial Weather StatementTSAOttawa47 min
Mar 6, 8:21 PM CSTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Mar 6, 8:31 PM CSTFlash Flood WarningTSATulsa, Wagoner3 hr
Mar 6, 8:40 PM CSTTornado Warning Tornado observedTSAMayes50 min
Mar 6, 8:43 PM CSTSpecial Weather StatementTSACraig32 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSARogers27 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSACraig27 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSACraig, Ottawa39 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Mar 6, 8:58 PM CSTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Mar 6, 9:02 PM CSTFlash Flood WarningTSATulsa2 hr
Mar 6, 9:07 PM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers3 hr
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Mar 6, 9:15 PM CSTTornado WarningTSADelaware, Mayes60 min
Mar 6, 9:19 PM CSTSpecial Weather StatementTSAOttawa41 min
Mar 6, 9:22 PM CSTSpecial Weather StatementTSAMuskogee38 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner47 min
Mar 6, 9:34 PM CSTSevere Thunderstorm WarningTSAMayes41 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningTSAPittsburg54 min
Mar 6, 9:44 PM CSTSpecial Weather StatementTSAMuskogee31 min
Mar 6, 10:08 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:09 PM CSTSpecial Weather StatementTSAMuskogee36 min
Mar 6, 10:16 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa44 min
Mar 6, 10:18 PM CSTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Mar 6, 10:30 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Mar 6, 10:40 PM CSTSpecial Weather StatementTSACherokee35 min
Mar 6, 10:46 PM CSTSpecial Weather StatementTSAMcIntosh29 min
Mar 6, 10:48 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware42 min
Mar 6, 10:53 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa18 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningTSADelaware36 min
Mar 6, 11:10 PM CSTSpecial Weather StatementTSADelaware35 min
Mar 6, 11:18 PM CSTTornado WarningTSADelaware16 min
Mar 6, 11:22 PM CSTSpecial Weather StatementTSAHaskell38 min
Mar 6, 11:29 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Mar 6, 11:32 PM CSTSpecial Weather StatementTSAMcIntosh28 min
Mar 6, 11:38 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Mar 7, 12:06 AM CSTSpecial Weather StatementTSANowata24 min
Mar 7, 12:16 AM CSTSpecial Weather StatementTSACherokee29 min
Mar 7, 12:35 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah26 min
Mar 7, 12:39 AM CSTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Mar 7, 1:20 AM CSTSpecial Weather StatementTSACreek, Rogers, Tulsa55 min
Mar 7, 2:15 AM CSTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Wagoner60 min
Mar 7, 3:13 AM CSTSpecial Weather StatementTSAMcIntosh32 min
Mar 7, 4:14 AM CSTSpecial Weather StatementTSAAdair31 min
Mar 7, 5:06 AM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.